MathSciNet Relay Station
MathSciNet bibliographic data
MR254999 (40 #8206) 62.85
Kimeldorf, George S.; Wahba, Grace A correspondence between Bayesian estimation on stochastic processes and smoothing by splines. Ann. Math. Statist. 41 1970 495–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement